# SDR FDEA201208012811

- Difficulty date: August 1, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103019
- Condition: Misrepaired
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME BS 1580, S25-26R MISREPAIRED. REMOVED  AND  REPLACED  FRAME IAW SRM  51-40-02  AND DWG 146N1020.  MAJOR REPAIR
